# SDR 08FDEA03855

- Difficulty date: September 12, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 19,453 hours, 10,340 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Quantity
- Component: Fuel Quantity
- Component part number: SIC50774
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 20,000 FT ECAM INDICATED AUTO FUEL FEED FAULT 2 CTR PUMPS FAULTED.  TURNED CTR PUMPS OFF THEN LT OUTER SHOWED XXS OVERHEAD BLANK.  RT OUTER TANK QTY DROPPED STEADILY TO 870 LBS THEN SHOWED XXS INNER TANKS THEN STEADILY DROPPED TO BELOW 5000 IN EACH TANK DOWN TO 4.6/4.5. TOTAL FUEL ON LT ECAM SHOWED XX AS DID GW CG CHECKLIST CALLED FOR PULLING RESETTING CB FOR FQI CHANNEL SUPPLY 1.  NO IMPROVEMENT.  R & R FUEL QTY COMPUTER IAW AMM  28-42-38-4. OPS CHECKED NORMAL WITH EXCEPTION OF LT OUTER INDCATION REMAINS BLANKED. PERFORMED  FAULT ISOLATION IAW TSM 28-42-00 FIG.107, RECEIVED ERROR CODES 312,322 AND 331. LT OUTER TANK PROBE
